T3

Thought everything would be fine when I started on 10 mcg T3 only.Wrong ! I feel terrible.Took 5 mcg this morning ,blood pressure shot up to 192/100/96.With chest pains.

Took 5 mcg 2 pm again blood pressure shot up180/107/77. Have got absolutely no appetite.What on earth am I going to do.Have been to docs.Took physiotens and Beta blocker. Have been T3 only for 10 days.Wont take anything in morning ,am going back to docs.

15 Replies

oldestnewest
  • I noticed the casual," was going to go t chemist and get something for my adrenals" post the other day.

    So I bet you didnT go. If your adrenals are in a mess,n then t3 won't be doing you much good. Its really not a case of take this pill and feel better.

    What you need to do, is pay for an adrenal saliva test and see where you stand. And start monitoring your temperatures three times a day, and plotting the average. It will show you whether you have adrenal, thyroid issues, or both.

    Time to stop hoping one tablet is the answer, and to do some monitoring, support and research.

    drrind.com/therapies/metabo...

    g xx

  • Yes I did go to chemist,they were out of it till Monday.I called after picking my husband up from hospital.

    Have had a quick look at graph and emailed it to myself , will read it properly in the morning,am sooo tired now and in bed.Thank you for graph.I am an old duck so need my beauty sleep.lol

  • I know I sound an unsympathetic meanie but all this endocrine lark is a real mess to sort out and you have to be really disciplined. If the adrenals are really awful you might need cortisone, but if they just need a hand then you need plenty of b vitamins as well as vitamin c. The adrenal tablets available usually contain b vits as well as some adrenal gland. ( they taste and smell absolutely disgusting IMO).

    You could start on the b vits and vitamin c today.

    The chart is well worth doing. I used a digital thermometer. Nothing too fancy or expensive. You are looking to get to an even line on the chart. not one which looks like a Big Dipper .

    Xx. G

  • Mjeans, if you have 5mcg T3 tablets quarter them and take 1.25mcg dose x once daily for a few days to see how you tolerate it before increasing to 1.25mcg twice daily. Hold each dose increase for a week before increasing further and go back to the previous dose if you have chest pain or bp shoots up.

  • They are 20 mcg tablets. Alright to cut in half,breaks when quartering them.See what happens today.

  • Buy yourself a craft knife or hobby knife or scalpel. Make sure it comes with spare blades, like a Stanley knife. Do a search for "scalpel" on Amazon, and you'll be surprised at how cheap they are. They make cutting pills much, much easier than any other solution I've tried.

  • Hi there. So sorry you feel so bad, but be positive. Had you been on Thyroid

    Meds prior to starting T3 only ? I ask because T3 only treatment is usually

    arrived at by having tried other forms of Thyroid Meds first. If you had been

    on say Levo previously, had you allowed that to run down a bit before

    adding the T3? I agree with other responses regarding adrenal status. If

    you don't know what that is, then get a Saliva Test done or at least ask Dr to run

    a Cortisol serem test. Obviously, your Iron, Vit D, B Vits, etc should be at good levels.

    I'm sure you do already, but if you don't take a decent multi vitamin, then start

    there & with having your Adrenal level checked. Keeping a a check on temp

    & pulse is a good guide as mentioned. You can then post your daily averages

    on here if you need further support. Tomorrow's another day.

  • Have been on thyroxine tablets for nearly 30 years.I know my iron was low,have been taking Spatone,Vit B was high.had injections every 3 months.We will see what Doc says today.Will keep you all informed.Thank you.

  • Have also been taking Vit C tablets as well as eating the beautiful big oranges which are plentiful and really cheap just now.Have always been a fruit and salad person.Just not feeling hungry these days.

  • The chart for my temperature is up and down like a dogs hide leg.

  • Yes, may be adrenals could do with some support. Yes, few Spatone a day

    corrected my iron deficiency, so will do the job. You didn't say how much

    Thyroxine you were taking, or how you have gone from that to T3 only ?

    Yes, see what Dr says.

  • Been to docs,said if my adrenals were low would have low blood pressure and a lot more symtoms.Said he dosn't want me to overdose on minerals for my adrenals,went for scan on thyroid.Did have nodules 2 years ago.Also to try just 5 mcg of T3 and see how I go. Blood pressure today better 162/79/62 ,was lower at Docs before I took T3.

  • Glad you feel easier on a lower dose & that you have a Dr that will check things

    out for you & is willing to prescribe T3. You have received his response to the

    Adrenal question. However, if it were me, I would want to have a Saliva Test

    just to assess how my levels were. And, if they weren't optimal, I would take

    my 1st dose earlier to assist them (circadian rythm). Have a better day.

  • Temperature chart like a dogs leg? Lol... You need to just add up three temperatures taken through the day, divide by 3 and plot the average. The average temperature from one day to another is where you are looking for a straight line. Don't worry that your temp through the day changes ... That is normal.

    Xx g

  • But the time of the 3 daily temp & pulse should be on waking, 3 hours later,

    3 hour later. X

You may also like...